RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 3, Number 7  


A priori estimates for the derivatives of bounded functions satisfying second-order differential inequalities
I. T. Kiguradze
1043
A class of dynamical systems with stable structures
N. F. Otrokov
1053
Stability of a singular cycle in the critical case
L. A. Cherkas
1060
Asymptotic series in the theory of nonlinear systems of ordinary differential equations. II
A. V. Kostin
1070
Secant sets of dynamical systems
V. A. Baidosov
1078
A question on the uniqueness of solutions of linear boundary value problems for ordinary differential equations
V. V. Ostroumov
1084
Sufficient conditions for the existence of bounded solutions of a system of differential equations
N. V. Medvedev
1088
A question on rough systems with aftereffect
N. G. Bulgakov
1095
Quasiperiodic solutions of nonlinear systems of differential equations containing a small parameter
A. I. Zaitsev, K. K. Kapishev, V. Kh. Kharasakhal
1100
Control of motion of a quasilinear system
A. I. Subbotin
1113
Solutions of Volterra's multi-dimensional integral equation in the neighborhood of a singular point
È. I. Grudo
1119
Cauchy's formula and conditions of stability for the solutions of an integro-differential equation
L. P. Bisyarina
1127
Incorrect problems in Hilbert space and stable methods of solving them
Yu. T. Antokhin
1135
A nonlinear differential equation with a polynomial functional generating it
Yu. D. Kashchenko
1157
On the Dirichlet problem for equations with a degeneracy at infinity
Yu. S. Nikol'skii
1166
Рассеяние наклонно падающей плоской электромагнитной волны на двух соосных круговых дисках
E. A. Ivanov
1180
The theory of Macdonald integrals. I. Recurrent relations. Uniformly convergent series
A. A. Tuzhilin
1195
Properties of integrals along a parabola, and Born's scattering theory approximations
I. M. Polishchuk
1213
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019